Rational Solutions Of The Boussinesq Equation

Clarkson, Peter (2008) Rational Solutions Of The Boussinesq Equation. Analysis and Applications , 6 (4). pp. 349-369. ISSN 0219-5305. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL


Rational solutions of the Boussinesq equation are expressed in terms of special polynomials associated with rational solutions of the second and fourth Painlevé equations, which arise as symmetry reductions of the Boussinesq equation. Further generalized rational solutions of the Boussinesq equation, which involve an infinite number of arbitrary constants, are derived. The generalized rational solutions are analogs of such solutions for the Korteweg–de Vries and nonlinear Schrödinger equations.

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science) > QA377 Partial differential equations
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Applied Mathematics
Depositing User: Peter A Clarkson
Date Deposited: 17 Apr 2009 11:26
Last Modified: 14 May 2014 13:56
Resource URI: https://kar.kent.ac.uk/id/eprint/13229 (The current URI for this page, for reference purposes)
  • Depositors only (login required):